Is it normal for my mom to be acting weird after 1st day of chemo?
my mom went for her very first day of chemo today 8 hours and now it is 12 hours later and she is still VERY weird like nothing she says makes any sense and all shes doing is talking to herself and she thinks people are stealing her car ect....... i am so nervous that i been crying for the past 3 hours because my mom is sooooooo normal and idepended she is NOT like this ans i NEVER seen her like this PLEASE someone reasure me this will go away.....
are u kidding me..what kind of site is this,i asked that question a while ago and still NO responses..u gotta be kidding me..thanks for NOTHING. this site should just be taken down since theres NO help here!
Hello 'Concerned Sonn', Thank you for sharing your question with the Caring.com community. We are sorry to hear about your mom's condition. Given the volume of questions we receive, we regret that not all questions can be answered by an expert.
However, Caring.com has a number of resources in the Cancer Resource Center that may help answer questions you have about your mother's chemotherapy and treatment: www.caring.com/cancer
You may also find these articles helpful in your quest for answers on this topic:
- How long do chemotherapy side effects last?: https://www.caring.com/questions/chemotherapy-side-effects
- 12 Ways to Cope With "Chemo Brain": https://www.caring.com/articles/chemo-brain
You may also refer to our database of 14,000+ answers by searching key words and questions here: www.caring.com/ask Or by entering keywords like "Chemo" and "Cancer" into the Caring.com search engine at the top right corner of each page on Caring.com or at https://www.caring.com/search
Well I just found this site. So I hope you got answers by now, but now I need them. My mom did 18 wks of chemo last year on Carboplatin & Taxol. She did not act crazy. Cancer came back and she has been acting strange this time and each time it seems to get worse. This time she is on carboplatin, Gemcitabine, & Avastin. On friday they held the Avastin because her BP has been running high and her arthritis is really bad, both side effects of Avastin. But she is imagining things, and getting all mixed up, and wants to stay up late. Does one of these chemos cause that? Or maybe the premeds they give her?
Stay Connected With Caring.com
Get news & tips via e-mail